# SDR AU980185

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: CM358950
- Condition: Burnt
- Location: Ac Power Distrib
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 AVIONICS SWITCH/CIRCUIT BREAKER INTERMITTENT FAULT.
